# SDR ASAA2018070525303

- Difficulty date: July 5, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 22,471 hours, 7,402 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT AT FL340 LT FMC FAILED FOR APPROXIMATELY 1 MINUTE WITH VTK DISPLAYED ON CAPTAIN INBOARD DU AND LNAV DISENGAGED, SELECTED B AUTOPILOT AND LNAV AND SYSTEM RESTORED. GROUNDED - YES. LEFT FMC LOGGED PRES POS LAT- RATE FAULT. ACCOMPLISHED BOTH FMC BITE TEST PROCEDURES PER FIM TASK 34-61-00-810-801 AND BOTH FMC OPS CK NORMAL, BOTH ADIRU`S BITE TEST NORMAL, NO CURRENT FAULT AND NO HISTORY 30 DAYS.
